×

Found 78 Documents (Results 1–78)

100
MathJax

On the stability of a top with a cavity filled with a viscous fluid. (English. Russian original) Zbl 0960.76037

Funct. Anal. Appl. 32, No. 2, 100-113 (1998); translation from Funkts. Anal. Prilozh. 32, No. 2, 36-55 (1998).
MSC:  76E99 70E50
PDF BibTeX XML Cite
Full Text: DOI

Stability and convergence of IRK methods for DAEs with index 2 and time-varying nullspace. (English) Zbl 0841.65069

Florenzano, Monique (ed.) et al., Approximation and optimization in the Caribbean II. Proceedings of the 2nd international conference held in Havana, Cuba, September 26 - October 1, 1993. Frankfurt a. M.: Peter Lang. Approximation Optimization. 8, 425-454 (1995).
PDF BibTeX XML Cite

Linear-quadratic optimization problem and the frequency theorem for periodic systems. II. (English. Russian original) Zbl 0741.49013

Sib. Math. J. 31, No. 6, 1027-1039 (1990); translation from Sib. Mat. Zh. 31, No. 6(184), 176-191 (1990).
MSC:  49N10 49N20
PDF BibTeX XML Cite
Full Text: DOI

Variation of the instability index on stationary curves of elliptic equations depending on a parameter. (English. Russian original) Zbl 0689.35005

J. Sov. Math. 47, No. 3, 2516-2525 (1989); translation from Tr. Semin. Im. I. G. Petrovskogo 12, 47-58 (1987).
MSC:  35B30 35B32
PDF BibTeX XML Cite
Full Text: DOI

Instability indices of differential operators. (English. Russian original) Zbl 0629.35053

Math. USSR, Sb. 57, 507-525 (1987); translation from Mat. Sb., Nov. Ser. 129(171), No. 4, 494-513 (1986).
Reviewer: T.A.Dzhangveladze
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software